# SDR UALA2009031000647

- Difficulty date: February 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 59,447 hours, 32,583 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT LIGHTS SWITCH NEEDS ADJUSTMENT.  REPLACED SWITCH COVER, CKS NORMAL.
